# SDR UIEA2017080201411

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,882 hours, 22,041 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 340545
- Part serial: 5562
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, STATUS MESSAGE FOR HYD GEN VALVE.  REMOVED AND REPLACED THE HYD MOTOR GEN SHUTOFF VALVE IAW MM 24-25-03. TESTED GOOD.
